Jump to content

Shellbelle: Muscle aches, heel pain, itching, skin sensitivity


Shellbelle

Recommended Posts

Muscle aches, heel pain, itching, skin hypersensitive

Could all of the above be a WD symptom from mirtazapine/sertraline even 5 months after last tablet??? Driving me crazy!

Link to comment
  • ChessieCat changed the title to Shellbelle: Muscle aches, heel pain, itching, skin sensitivity
  • Moderator Emeritus

Hi Shellbelle and welcome to SA,

 

It is very possible that what you are experiencing are withdrawal symptoms.

 

Dr Joseph Glenmullen's WD Symptoms Checklist

 

One Theory of Antidepressant Withdrawal Syndrome


What is Withdrawal Syndrome?

 

Withdrawal Symptoms - Delayed Onset


We need additional information about how you stopped your drug.

 

We ask all members to create a drug signature.  This appears below every post you make.  Please update it whenever you make a change.  This is the preferred format which makes it easier for us to see your drug history at a glance:

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

These topic may help you to understand what happens:

 

Why taper by 10% of my dosage?

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

Healing is not a linear process:

 

Windows and Waves Pattern of Stabilization


This is your own Intro topic where you can ask questions and journal your progress.

 

Edited by ChessieCat

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy